I've recently posted that I just recently started Restasis, but my question is will the red eyes start getting better as the Restasis starts to work. Does dry eyes cause them to be red.......... I mean they are not horribly red, but are somewhat irritated. Will my eyes be like this always or will they get better eventually. My eye Dr. said they're not too bad, but I know that this is not they way they were before. Can I use something with for my eyes that would not interfere with the Restasis. I've tried the artificial drops but I don't see any change. Any thing to clear my eyes a little........... And what are the restrictions for Restasis users, if any?????????????? By the way I am a contact lens wearer, but even with that I took a whole week off my lenses and the redness still didn't clear. Any advice would be great..................... :)
The redness is caused by dilated capillaries on the surface of the eye. They dilate readily due to irritation. Eliminate all the irritation. Stop contacts. Stop any oral medications (with your doctor's advice and knowledge) which may be drying your eyes. The list is legion. Do not use any products which "whiten" your eyes. This can lead to a rebound effect which makes the inflammation worse. Try preservative free tears. Restasis takes months to work--you have to be patient. In my humble opinion, it's not as great as the company states.
Thanks for the info..... I'm currently not on any meds, I just take a multi vitamin, calcium and an omega sup. I will just try to be a little more patient like you said, and I'll run out and buy more or the artificial tear, cause I had run out.......... Thanks :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.